# SDR UPS96220745

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bottle Pin
- Part number: 69139017
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SLIGHT SURFACE CORROSION ON INNER SURFACE OF LT REAR BOTTLE PIN.  NEW BOTTLE PIN INSTALLED IAW MM 57-41-01.
